# SDR DALA2025011600405

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 16,728 hours, 1,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3410, ON SVC CHECK FOUND FPEEPMS EDGE - MOUNTED LIGHTS 351WL & 352WL DAMAGED. CORRECTIVE ACTION: REPLACED LIGHTS 351WL & 352WL. (LP 6949029)
